# SDR 02FDEA00200

- Difficulty date: March 13, 2002
- Submitted: March 15, 2002
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 32,522 hours, 7,453 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Illuminated
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

02-67 AILERON DEFLECT DISAGREE ALERT CAME ON IN FLT.  DIVERT TO RCTP DUE TO INCREASE FUEL BURN.  **  S/D  **  COMING
